Guide :

Lexapro day 9.. Any insight?

Today is day 9 on Lexapro.  I have never been on an SSRI before and have struggled this last year with crippling anxiety that came out of no where.  Well maybe not no where.. My mom passed away, I got married and moved across the country.  Anyway my anxiety got so bad I don't go out to dinner, drive, and have a hard time at my job.  I have been in therapy since November and my therapist has strongly suggested medication to help me through this.  I finally cracked 9 days ago when it was either try the medication or admit myself to the hospit

Research, Knowledge and Information :


9 Days On Lexapro - General BTP


Day 9 Lexapro - Anxiety - MedHelp Day 9 Lexapro ... Dr. Buckley on can i stop taking 10 mg lexapro cold turkey after being on it for 13 days Lexapro day 9.. Any insight?
Read More At : www.generalbtp.com...

Lexapro and Weight Gain or Loss: What You Need to Know


Read about Lexapro’s effects and how they relate to weight. ... Lexapro and Weight Gain or Loss. ... They have the most insight on how this drug will affect you ...
Read More At : www.healthline.com...

Is there any insight for Lexapro Withdraw I'm going crazy!


I was proscribed LEXAPRO 3 years when I ... Is there any insight for Lexapro Withdraw I'm going ... I started to wean off two weeks ago and one day I forgot to ...
Read More At : www.drugs.com...

Looking for any insight? - Abilify (aripiprazole) - The ...


Looking for any insight ... I started with 5mg of Lexapro which I was on for about ... I've been on 10mg for a week now and it makes me want to sleep all day and I ...
Read More At : www.depressionforums.org...

Take lexapro at night or in the morning - qcv.vumto.work


I take the Lexapro at 9 am everyday ... Reviews Now you can gain knowledge and insight about a ... openness and diversity transportation issues to the next day we ...
Read More At : qcv.vumto.work...

Alprazolam - stopped cold turkey after 9 years, any insight ...


... I've been taking xanax for over 9 years,6 mg a day, ... any helpfull insight in this ... Has anyone experienced cold turkey withdrawal of lexapro 20 mg taking ...
Read More At : www.drugs.com...

Take lexapro at night or in the morning


I take the Lexapro at 9 am everyday, maybe i ... daytime anxiety just before bedtime of that day. If you ... knowledge and insight about a drug treatment with ...
Read More At : wj0f.originaldeplorables.com...

Anybody On Lexapro & Nerontin (Gabapentine)? - Depression ...


Jul 09, 2017 · HealingWell.com Forum > Diseases & Conditions > Depression > Anybody On Lexapro ... times a day at two pills per ... Lexapro so I cant give you any insight ...
Read More At : www.healingwell.com...

Lexapro - Page 4 - Drug and Medication User Reviews on RxList


Now you can gain knowledge and insight about a drug treatment with Patient ... but I am still taking the lexapro every other day or so ... Any suggestions from ...
Read More At : www.rxlist.com...

Suggested Questions And Answer :


Lexapro day 9.. Any insight?

No one can guarantee you will find relief on this med.  That being said, Lexapro worked very well for my anxiety and panic disorder for a long time (10 years).  It quit working for me this past December and I have yet to find something else that does.  I don't recall how long it took to kick in for me but it seemed to do so quickly.  5 mg is a very small dose, you will probably need to increase it.  I was on 10 mg most of the time.  Lexapro made me yawn a lot, but that didn't bother me too much.  I can't really complain about the side effects.  You should try taking it in the morning if it is causing you to lose sleep at night.  Good luck to you!
Read More At : ...

Increasing my Lexapro

This is a question you should have discussed with your p-doc while you had the chance! I don't think any of us could tell you, with any kind of certainty, when, or even if, you would begin to feel side effects from the increase. If I got the time right, you are leaving for vacation in one week. What I would do, and I am NOT saying this is what YOU should do because I am NOT a doctor ........I, personally, would go ahead and do the first 5mg increase today and see how you feel next week before you leave. I am almost certain any side effects would have presented by then. If there ARE any and you feel they are really unbearable, I would do one of two things......either halve the new dose or drop back to my original dose and wait to begin the increase when I returned from vacation. If you do an increase before you leave and are feeling OK, I would hold at this new level until you got home. I would also try and talk to my p-doc. Question.............why did the doc suggest you up your dose? Were you feeling the current dose was not controling your depression? Were you having problems? Or was he simply raising you to what he feels is the therapeutic dose for this med? If I was feeling OK at my original dose, I don't think I would make an increase until I got home. If it ain't broke, don't fix it. But because I am who I am, I would make an attempt to talk to my p-doc BEFORE I left and run all this by him. Does that make me a tad paranoid? No doubt. But it also makes me lovable! LOL Have a grand vacation. Bring me something! Peace Greenlydia  
Read More At : ...

Hailp! Anxisty attack during early Lexapro treatment.

I am on Lexapro, it takes 4-6 weeks to begin feeling the full affects of the med, that is why they have you on the Xanax as well. It will get better as the weeks go on, but the Lexapro is still very new to your system. Stick with it, and be patient, best of luck to you! Kristine
Read More At : ...

Insight on the neurological side effects from Seroquel and Cymbalta?

  Seroquel can cause movement disorders both temporary and permanent. The temporary movement disorders are common and can be treated with a side effect pill. You could ask your psychiatrist about that. However what you are describing sounds more complex as to what is haappening and you could try posting in the neurology forum. If they are not able to determine the cause it might be worthwhile to see a neurologist as well.
Read More At : ...

Lexapro Withdraw Symtoms & Duration

I am withdrawing from Lexapro right now. I have withdrawn from other SSRIs in the past including Paxil. Your symptoms sound normal and your doctor sounds about right. The withdrawal symptoms subside for me in about 2-3 weeks although this can vary from person to person. I chose to stop taking the 10 mg cold turkey because I get just as bad withdrawal effects each time we tapered the dose down gradually so I said what the hell is the point? I feel the same just stopping at 10mg than I did when tapering down from 20mg. But in the end, don't worry. Give it some time and you will feel "normal" again. :) -Adam
Read More At : ...

Day 8 in need of lexapro advice ?

All of the symptoms you've described are normal side effects of Lexapro and should pass as your body adjusts to the medication. It can take from 1-4 weeks for Lexapro to reach what is called therapeutic levels in your bloodstream. This is the point when you will begin to feel relief from the symptoms you were given this medication for. That does not necessarily mean you will feel these side effects for that long. All SSRI's have different side effects and they affect all of us in different ways. The by-word when beginning an SSRI is PATIENCE. The usual starting dose for Lexapro is 10 mg, but your doctor started you at 5 mg which you were on for a week and noticed only minimal side effects. After two days at the higher dose, your side effects has escalated to a point that sounds pretty uncomfortable for you. My advice would be to call the doctor who prescribed this for you and tell him/her what you are feeling. They most likely will tell you to give it a few more days to see if the side effects begin to abate. If they don't, they may have you decrease the dose either to the original 5 mg or have you take one 5 mg tab and break a second one in half and try that for a week. If your side effects continue at this level or increase, you may have a hypersensitivity to Lexapro and your doctor will try you on a different medication. The first time many of us go onto an SSRI, the side effects CAN take us by surprise because most doctors don't take the time to explain all the possible side effects. What you are feeling is normal and no doubt your anxiety is making the symptoms worse. Try and relax, deep breath, get your mind off the symptoms but do talk to your doctor tomorrow. You're going to be fine. RubyWitch  
Read More At : ...

Lexapro to Zoloft

Hope its the one for you!
Read More At : ...

Lexapro 101

I truly believe that anyone experiencing anxiety should contact therapy services. I'm currently on a course that teaches therapy and inner conflict is said to be the main cause of anxiety. Sorry I can't help with your dosage and possible side effects but I strongly suggest you try therapy - psychotherapy deals specifically with anxiety problems .
Read More At : ...

Tips for a great answer:

- Provide details, support with references or personal experience .
- If you need clarification, ask it in the comment box .
- It's 100% free, no registration required.
next Question || Previos Question
  • Start your question with What, Why, How, When, etc. and end with a "?"
  • Be clear and specific
  • Use proper spelling and grammar
all rights reserved to the respective owners || www.online-medical-clinic.com || Terms of Use || Contact || Privacy Policy
Load time: 0.3717 seconds